# SDR AALA202407116414

- Difficulty date: May 25, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 53,431 hours, 26,866 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Part number: D5348015900600
- Condition: Damaged
- Location: Girt Bar Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT LEFT HAND PASSENGER / CREW DOOR CUT OUT AFT FLOOR MOUNTED GIRT BAR FITING PLATE ASSEMBLY DAMAGED BETWEEN FR 66 AND FR 68 AT S23L. REPLACED PLATE PER SRM 51-42-11.
